MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MED RT 71X66; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MED RT 71X66; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3401R
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Inflammation (1932); Pain (1994); Joint Laxity (4526)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent the initial procedure on the (b)(6) 2022 (received an s-rom noiles rotating hinge knee).The patient felt his knee "give way", followed by significant pain.Upon investigation it was discovered that the "boss" for the sleeve attachment on the femoral component had broken resulting in failure of the construct.The patient underwent revision surgery and the damaged femoral components were removed and revised to an lps distal femoral replacement.The retrieved implants were sent to the bio-engineering department at royal perth hospital as per standard protocol here in wa.If other, describe.N/a.If other, describe.Revision knee surgery.Patient status/ outcome / consequences: yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? pain, inflammation.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes.If yes, describe: x-rays, revision surgery.Other information: n/a.Is the patient part of a clinical study: unknown.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst: true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the device associated with this complaint was not returned.Photo evidence and x-rays provided were reviewed and found enough evidence to confirm the implant breakage.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code /lot code combination.Based on the inability to find any nc¿s against the provided product code /lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
SROM NRHFEM W/PIN MED RT 71X66
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15566429
Report Number1818910-2022-19877
Device Sequence Number2780496
Product Code KRO
UDI-Device Identifier10603295179474
UDI-Public10603295179474
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-3401R
Device Catalogue Number623401R
Device Lot NumberHD1118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer11/28/2022
12/16/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date12/01/2022
12/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS MED 16MM.; UNIVERSAL FEM SLV FUL POR 46MM.; UNIVERSAL STEM 150X16MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale